# SDR SWAA2022071113445

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED ACCESS PANEL 120CF AT BS 500D AND BTW STR 26R TO STR 26L FWD CARGO COMPARTMENT 2022-305571 / [01] NO FOUND ALLOWABLE DAMAGE IN B737-700 SRM. REPLACED STRAP LOCATED ACCESS PANEL 120CF AT BS 500D AND BTW STR 26R TO STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 453A1600 REV:B. PART USED CAP STRIP P/N 453A1611-9 PO 2022 156713;[02] CERTIFIED WORK PERFORMED
